# SDR DALA14001443232

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GOUGE ON INTERNAL STRUCTURE OF AFT EDGE BEAM LOCATED AT EMERGENCY DOOR 843.  REPLACED AFT EDGE BEAM LOC AT EMERGENCY DOOR 843 IAW SRM 51-72-11 AND DWG D52279010.
